Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 279, Number 1
HTML articles powered by AMS MathViewer

On the deformation of algebra morphisms and diagrams
M. Gerstenhaber and S. D. Schack PDF
Trans. Amer. Math. Soc. 279 (1983), 1-50
Weighted iterates and variants of the Hardy-Littlewood maximal operator
M. A. Leckband and C. J. Neugebauer PDF
Trans. Amer. Math. Soc. 279 (1983), 51-61
On the distribution of the principal series in $L^{2}(\Gamma \backslash G)$
Roberto J. Miatello and Jorge A. Vargas PDF
Trans. Amer. Math. Soc. 279 (1983), 63-75
Handle attaching on generic maps
Youn W. Lee PDF
Trans. Amer. Math. Soc. 279 (1983), 77-94
Operators of $P$-variation and the evolution representation problem
M. A. Freedman PDF
Trans. Amer. Math. Soc. 279 (1983), 95-112
Sign-embeddings of $l^{n}_{1}$
John Elton PDF
Trans. Amer. Math. Soc. 279 (1983), 113-124
Certain reflexive sheaves on $\textbf {P}^{n}_{\textbf {C}}$ and a problem in approximation theory
Peter F. Stiller PDF
Trans. Amer. Math. Soc. 279 (1983), 125-142
Stability criteria for Volterra equations
T. A. Burton and W. E. Mahfoud PDF
Trans. Amer. Math. Soc. 279 (1983), 143-174
An extension of the theory of completely decomposable torsion-free abelian groups
Fred Richman PDF
Trans. Amer. Math. Soc. 279 (1983), 175-185
Spherical harmonics and integral geometry on projective spaces
Eric L. Grinberg PDF
Trans. Amer. Math. Soc. 279 (1983), 187-203
Chaotic difference equations: generic aspects
Hans Willi Siegberg PDF
Trans. Amer. Math. Soc. 279 (1983), 205-213
Elementary first integrals of differential equations
M. J. Prelle and M. F. Singer PDF
Trans. Amer. Math. Soc. 279 (1983), 215-229
Symbolic dynamics in flows on three-manifolds
John Franks PDF
Trans. Amer. Math. Soc. 279 (1983), 231-236
On compact cohomology theories and Pontrjagin duality
Keith Johnson PDF
Trans. Amer. Math. Soc. 279 (1983), 237-247
Nakayama algebras and graded trees
B. Rohnes and S. O. Smalø PDF
Trans. Amer. Math. Soc. 279 (1983), 249-256
Cohomology detects failures of the axiom of choice
Andreas Blass PDF
Trans. Amer. Math. Soc. 279 (1983), 257-269
Finitely additive $F$-processes
Thomas E. Armstrong PDF
Trans. Amer. Math. Soc. 279 (1983), 271-295
Graphs with relations, coverings and group-graded algebras
Edward L. Green PDF
Trans. Amer. Math. Soc. 279 (1983), 297-310
Characterization of recursively enumerable sets with supersets effectively isomorphic to all recursively enumerable sets
Wolfgang Maass PDF
Trans. Amer. Math. Soc. 279 (1983), 311-336
Groups and simple languages
Robert H. Haring-Smith PDF
Trans. Amer. Math. Soc. 279 (1983), 337-356
The slice map problem for $\sigma$-weakly closed subspaces of von Neumann algebras
Jon Kraus PDF
Trans. Amer. Math. Soc. 279 (1983), 357-376
Hamburger-Noether expansions over rings
Antonio Campillo PDF
Trans. Amer. Math. Soc. 279 (1983), 377-388
Group rings which are Azumaya algebras
F. R. DeMeyer and G. J. Janusz PDF
Trans. Amer. Math. Soc. 279 (1983), 389-395
Improved Sobolev inequalities
Robert S. Strichartz PDF
Trans. Amer. Math. Soc. 279 (1983), 397-409
Borel games and the Baire property
Kenneth Schilling and Robert Vaught PDF
Trans. Amer. Math. Soc. 279 (1983), 411-428
Erratum to: “Homotopy in functor categories”
Alex Heller PDF
Trans. Amer. Math. Soc. 279 (1983), 429